Search - Archive ouverte HAL Access content directly

Filter your results

2 Results
Structure: Internal structure identifier : 1002318

On Weyl's type theorems and genericity of projective rigidity in sub-Riemannian Geometry

Frédéric Jean , Sofya Maslovskaya , Igor Zelenko
Geometriae Dedicata, 2021, 213 (1), pp.295-314. ⟨10.1007/s10711-020-00581-z⟩
Journal articles hal-02453709v1
Image document

The turnpike property in maximization of microbial metabolite production

Jean-Baptiste Caillau , Walid Djema , Laetitia Giraldi , Jean-Luc Gouzé , Sofya Maslovskaya et al.
IFAC 2020 - 21rst IFAC World Congress, Jul 2020, Berlin / Virtual, Germany
Conference papers hal-02916081v1